Need Help? Visit our Advice Centre
Cuprofen 48 Tablets

Cuprofen 48 Tablets

Contains - Ibuprofen 200mg. For the relief of rheumatic, muscular dental and period pains and pain in backache, lumbago, fibrositis, neuralgia, migraine and headache and for the symptomatic relief of colds, flu and feverish.

WARNING:

Do not exceed the stated dose. Do not give to children under the age of 12. To be taken preferbly after food. ALWAYS READ THE LABEL

  • Our Price: £2.25
  • Qty
  • Sorry this item is out of stock


Need to ask the Pharmacist about this product? Click Here

More Products Like This

Paramol 32 Easy to Swallow Tablets

Paramol 32 Easy to Swallow Tablets

Each tablet contains Dyhidrocodeine Tartrate 7.46mg and Paracetamol 500mg.

  • RRP £5.39
  • Our Price: £5.19
  • More Info about Paramol 32 Easy to Swallow Tablets
Paracodol Soluble Tablets 32 Tablets

Paracodol Soluble Tablets 32 Tablets

Paracodol Tablets contain a combination of paracetamol and codeine, one of the strongest pain killers available without prescription. Paracodol Tablets should be dissolved in water before taking which will allow them to be absorbed rapidly yet be gentle on the stomach. Paracodol tablets are suitable for treating headaches, migraine, muscular and rheumatic pain sore throats and cold and flu symptoms.

  • RRP £3.99
  • Our Price: £3.69
  • More Info about Paracodol Soluble Tablets 32 Tablets
Nurofen Back Pain SR Capsules 24's

Nurofen Back Pain SR Capsules 24's

Nurofen Back Pain SR Capsules contain 300mg Ibuprofen in an 8 hour sustained release formulation targeting back pain.

  • RRP £5.65
  • Our Price: £5.25
  • More Info about Nurofen Back Pain SR Capsules 24's
Solpadeine Migraine Ibuprofen & Codeine 24 Tablets

Solpadeine Migraine Ibuprofen & Codeine 24 Tablets

The tablets contain two ingredients which provide effective relief from migraine pain.

  • RRP £4.99
  • Our Price: £4.69
  • More Info about Solpadeine Migraine Ibuprofen & Codeine 24 Tablets
Migraleve Complete 8 Pink Tablets 4 Yellow

Migraleve Complete 8 Pink Tablets 4 Yellow

Pink tablets are for headache and nausea. Yellow Tablets are for the migraine if it continues.

  • Our Price: £4.15
  • More Info about Migraleve Complete 8 Pink Tablets 4 Yellow
Anadin Ultra Double Strength 400mg 20 capsules

Anadin Ultra Double Strength 400mg 20 capsules

Anadin Ultra Double Strength Capsules are specially formulated for the treatment of back pain,joint pain , muscle ache and migraine. Each liquid filled soft capsule contains ibuprofen 400mg.

  • RRP £7.49
  • Our Price: £6.99
  • More Info about Anadin Ultra Double Strength 400mg 20 capsules